MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT

ARGON MEDICAL DEVICES BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT
Model Number 360-1080-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/10/2023
Type of Reportable Event Death
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was cannot be conducted as lot number was not provided.Argon requested additional information to execute proper investigation.The user stated within the event description that the event was not related to a product malfunction.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.
 
Event or Problem Description
Dr.(b)(6) went to biopsy a lymphnode in the right side of a patient groin.Background on patient: had small pe,diffused lymphoma, and on lovenox after biopsy, dr.(b)(6) notice he hit a small accessory artery about 1mm wide.The patient started to bleed.They had to embolize the patient to stop the bleeding.Shortly after the embolization the patient passed away.He claims a 18g bpu was used but doesn't remember the length.Side note: the doctor does not blame the device, but attributes the cause as "bad luck".

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17941391
Report Number0001625425-2023-01227
Device Sequence Number6472217
Product Code KNW
UDI-Device Identifier00886333224012
UDI-Public00886333224012
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number360-1080-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Initial Report FDA Received Date10/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown